Page 1 of 3 123 LastLast
Results 1 to 10 of 27

Thread: Meds making me so sleepy all day.

  1. #1
    Join Date
    Jul 2016
    Posts
    1,590

    Meds making me so sleepy all day.

    I'm so fed up of these medications. They make me so sleepy all the time. Yesterday I slept all day pretty much and just couldn't feel "awake".

    I know it's my medications because when I don't have them I'm wide awake and alert. Today I haven't taken them and I'm feeling the anxiety. I had to skip doses today just to prove to myself that it's the medications AND to get a small client project completed. I managed to do the client project this morning because I've been alert without the meds.

    But, I'm going to have to take them shortly though and that's going to basically turn me into a zombie that wants to sleep.

    Anybody else in a similar pickle?

  2. #2
    Join Date
    Dec 2016
    Posts
    1,692

    Re: Meds making me so sleepy all day.

    Sometimes it takes a few weeks for the meds to become normalized in your body, and then the sleepiness wears off. But it will take even longer to get normalized if you keep skipping doses.
    __________________
    I'm still a work in progress.
    Currently working on: World Domination

  3. #3
    Join Date
    Jun 2014
    Posts
    9,138

    Re: Meds making me so sleepy all day.

    I thought your partner was in charge of making sure you actually took your meds? Is any doctor actually monitoring your meds?

  4. #4
    Join Date
    May 2010
    Posts
    305

    Re: Meds making me so sleepy all day.

    I Can relate slightly because the side effects of Citalopram still giving me some insomnia and during the day I feel like a zombie , but then it comes to the night and I can’t sleep again. It’s a bummer ��

  5. #5
    Join Date
    Jan 2017
    Posts
    2,015

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by WiredIncorrectly View Post
    I know it's my medications because when I don't have them I'm wide awake and alert.
    Both the diazepam and especially the promazine are sedating. Promazine is sold in the U.S. for veterinarian use under the brand name 'Tranquazine' which pretty much tells you all you need to know about its sedating power. Tolerance to BZD sedation tends to build relatively quickly, but it is usually much slower to do so for promazine.

    I can see the point in keeping you sedated until the paroxetine kicked-in, but you may have been on it long enough to now consider slowly easing back the dose. Time to have a discussion about this with your medical advisers, imo.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  6. #6
    Join Date
    Jul 2016
    Posts
    1,590

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by pulisa View Post
    I thought your partner was in charge of making sure you actually took your meds? Is any doctor actually monitoring your meds?
    No she only collects them now. I have pill boxes to help me remember taking them.
    Last edited by WiredIncorrectly; 16-12-19 at 13:58.

  7. #7
    Join Date
    Jul 2016
    Posts
    1,590

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by panic_down_under View Post
    Both the diazepam and especially the promazine are sedating. Promazine is sold in the U.S. for veterinarian use under the brand name 'Tranquazine' which pretty much tells you all you need to know about its sedating power. Tolerance to BZD sedation tends to build relatively quickly, but it is usually much slower to do so for promazine.

    I can see the point in keeping you sedated until the paroxetine kicked-in, but you may have been on it long enough to now consider slowly easing back the dose. Time to have a discussion about this with your medical advisers, imo.
    They're not bothered mate. The mental health team booked me an appointment for the 10th of this month knowing I have agoraphobia. I called them to say I can't attend because I have agoraphobia and they marked me down as refusing to attend.

    My doctor can't touch any of my meds. He's instructed to dispense them as requested by the mental health team. He can't rise, lower, or remove them. They're making life very difficult for me because I've got a major complaint going against them.

    Tried quitting cold turkey. Tried lowering myself. Doing either of those goes against what the mental health team want anyway and is not advised. So all I can do is take what I'm told. I've reported all of this to them before. They tell me they're normal side effects. I read promazine sleepyness doesn't go away with time. It's a constant side effect of the medication.

  8. #8
    Join Date
    Jun 2014
    Posts
    9,138

    Re: Meds making me so sleepy all day.

    Why are you on promazine anyway? Surely the intent isn't to make you sleep all day?

  9. #9
    Join Date
    Jul 2016
    Posts
    1,590

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by pulisa View Post
    Why are you on promazine anyway? Surely the intent isn't to make you sleep all day?
    I don't know Pulisa. My last visit to A&E I was told by the crisis team staff that I'm on the wrong medications. My doctor said I'm on the wrong medications too. But, the people in charge of my medications and care don't seem too rushed off their feet to help. I'm convinced they've marked me down as a drug addict. Makes me feel dirty tbh and the anxiety of people thinking I'm a drug addict because of the use of cannabis has sent me into OCD cleaning mode.

    They told me "lots of unpicking" needs to be done. They told me I need one to one therapy and that I'd be having visits. All that seems to be dashed now. My own fault to admitting to using cannabis I guess. Should have stayed quite. Meh.

    I don't know what their intent is. Maybe if I'm sedated I'm in a calm state and I'm no bother to the world or the people around me. Everybody else around me is telling me "do not stop these meds they are helping you so much".

    It's a bit of a mess pulisa, but life moves onwards and upwards. I'm alive today. For that I shall celebrate with a nice cuppa

  10. #10
    Join Date
    Jun 2014
    Posts
    9,138

    Re: Meds making me so sleepy all day.

    A cup of tea is probably more therapeutic than all this other stuff..All credit to you for tolerating paroxetine-I couldn't! Good to know that you're on the "wrong medications"-they sound as if they've got that one spot on for a change..

Page 1 of 3 123 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. day 39 and day 22 on 60mg
    By Sober2000june in forum Duloxetine / Cymbalta
    Replies: 11
    Last Post: 02-12-19, 23:01
  2. day 35 and day 18 on 60mg
    By Sober2000june in forum Duloxetine / Cymbalta
    Replies: 0
    Last Post: 18-11-19, 20:09
  3. Propranalol making me too sleepy
    By Lady Penelope in forum Propranolol / Inderal
    Replies: 10
    Last Post: 07-10-16, 18:15
  4. meds making me more recluse than i was
    By trish1955 in forum Symptoms
    Replies: 3
    Last Post: 09-09-14, 11:29
  5. tablets are making me sooo sleepy!!
    By sarahdd in forum Symptoms
    Replies: 3
    Last Post: 11-03-10, 18:20

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •